# SDR AALA202202184469

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 51,608 hours, 35,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D57251216200
- Condition: Elongated
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DAMAGE WAS FOUND BY FASTENER HOLE ELONGATION AT FITTING LOCATION, AT MOUNTING PLATES LOCATED ON BOTTOM OF SKIN OF WING/PYLON AREA BETWEEN RIBS 7 AND 8, #1 ENGINE PYLON, LEFT WING. REPAIRED MOUNTING PLATE PER AARD  57-21-11-1.
